CBS’s Fall Schedule for 2006

CBS will introduce four new shows for their primetime fall 2006 schedule including The Class, Smith, Shark, and Jericho. New seasons of this year’s shows have been moved to different time slots, and we can anticipate some fresh talent on Survivor and the Amazing Race. CBS has also decided to take out the weekly Sunday night movies. New shows are highlighted in bold, and showtimes are ET/PT.

Monday

8:00-8:30 PM “How I Met Your Mother”

8:30-9:00 PM “The Class”
This new comedy sitcom is written by David Crane, writer of “Friends”; it is a much-anticipated addition, and will probably be CBS’s biggest success this year with a star-studded cast.

9:00-9:30 PM “Two and a Half Men”

9:30-10:00 PM “The New Adventures of Old Christine”

10:00-11:00 PM “CSI: Miami”

Tuesday

8:00-9:00 PM “NCIS”

9:00-10:00 PM “The Unit”

10:00-11:00 PM “Smith”
This new crime drama stars Ray Liotta and Virginia madsen as career criminals.

Wednesday

8:00-9:00 PM “Jericho”
Skeet Ulrich stars in this post-nuclear drama/thriller.

9:00-10:00 PM “Criminal Minds”

10:00-11:00 PM “CSI: NY”

Thursday

8:00-9:00 PM “Survivor”

9:00-10:00 PM “CSI: Crime Scene Investigation”

10:00-11:00 PM “Shark”
James Woods plays a celebrity defense lawyer in this fall addition, also starring Sarah Carter as an L.A. prosecutor.

Friday

8:00-9:00 PM “Ghost Whisperer”

9:00-10:00 PM “Close to Home”

10:00-11:00 PM “Numbers”

Saturday

8:00-9:00 PM “Crimetime Saturday”

9:00-10:00 PM “Crimetime Saturday”

10:00-11:00 PM “48 Hours: Mystery”

Sunday

7:00-8:00 PM “60 Minutes”

8:00-9:00 PM “The Amazing Race”

9:00-10:00 PM “Cold Case”

10:00-11:00 PM “Without a Trace”

Leave a Reply

Your email address will not be published. Required fields are marked *


three + 1 =